# SDR CKSA96321

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 37517382
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND RIGHT WHEEL WELL DOG HOUSE ANGLE CORRODED.  REPAIRED ANGLE IAW AIA ENGINEERING SKETCH AIA/E/2379, EA 96-326 AND AIA 8110-3 DATED 11-15-96.  C-4 CHECK WORK CARD NR 3010, NON-ROUTINE TASK CARD NR 87586.
